# SDR USAAD96098

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47421
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 110049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR TRACK EMERGENCY LIGHTS INOPERATIVE.  REPLACED FORWARD BATTERY PACK.  (M)
